Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Uveal Effusion After Immune Checkpoint Inhibitor Therapy

Uveal Effusion After Immune Checkpoint Inhibitor Therapy Key PointsQuestionWhat was the cause of uveal effusion in 3 patients taking immune checkpoint inhibitors? FindingsIn this case series, uveal effusion developed in 3 patients who had been recently taking systemic antiprogrammed cell death protein-1 and antiprogrammed cell death ligand-1 monoclonal antibody therapy. MeaningImmune checkpoint inhibitors, including antiprogrammed cell death protein-1 and antiprogrammed cell death ligand-1 monoclonal antibodies, may cause uveal effusion. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png JAMA Ophthalmology American Medical Association

Uveal Effusion After Immune Checkpoint Inhibitor Therapy

Loading next page...
 
/lp/american-medical-association/uveal-effusion-after-immune-checkpoint-inhibitor-therapy-tI6Dt7l1NH
Publisher
American Medical Association
Copyright
Copyright 2018 American Medical Association. All Rights Reserved.
ISSN
2168-6165
eISSN
2168-6173
DOI
10.1001/jamaophthalmol.2018.0920
Publisher site
See Article on Publisher Site

Abstract

Key PointsQuestionWhat was the cause of uveal effusion in 3 patients taking immune checkpoint inhibitors? FindingsIn this case series, uveal effusion developed in 3 patients who had been recently taking systemic antiprogrammed cell death protein-1 and antiprogrammed cell death ligand-1 monoclonal antibody therapy. MeaningImmune checkpoint inhibitors, including antiprogrammed cell death protein-1 and antiprogrammed cell death ligand-1 monoclonal antibodies, may cause uveal effusion.

Journal

JAMA OphthalmologyAmerican Medical Association

Published: May 12, 2018

References